Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 3, NWS Raleigh, NC

April 8, 2019Moore County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 8, 2019, 4:00 PM EDT for Moore County, North Carolina. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2019, 4:00 PM EDT (20:00 UTC)
Expired
Apr 8, 2019, 4:45 PM EDT
In force
45 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 109 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:10 PM EDTHAIL 0.752 Nne Pinebluff, NCPUBLIC REPORT OF PENNY SIZE HAIL NEAR INTERSECTION OF ROSELAND ROAD AND SAND PIT ROAD.
Apr 8, 4:21 PM EDTTSTM WND DMG1 Sse Aberdeen, NCSEVERAL TREES DOWN ALONG PEE DEE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:32 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

828 
WUUS52 KRAH 082000
SVRRAH
NCC125-082045-
/O.NEW.KRAH.SV.W.0003.190408T2000Z-190408T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
400 PM EDT MON APR 8 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Moore County in central North Carolina...

* Until 445 PM EDT

* At 359 PM EDT, a severe thunderstorm was located near Hoffman, or
  10 miles southwest of Southern Pines, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Southern Pines, Carthage, Pinehurst, Aberdeen, Whispering Pines,
  Pinebluff, Foxfire, Taylortown and Vass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3506 7953 3510 7958 3512 7957 3514 7959
      3514 7960 3536 7947 3525 7923 3509 7942
      3506 7949
TIME...MOT...LOC 1959Z 217DEG 19KT 3510 7956 

HAIL...0.88IN
WIND...60MPH
 
$$

GIH
2 follow-up statements
066 
WWUS52 KRAH 082011
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
411 PM EDT MON APR 8 2019

NCC125-082045-
/O.CON.KRAH.SV.W.0003.000000T0000Z-190408T2045Z/
Moore NC-
411 PM EDT MON APR 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN MOORE COUNTY...

At 410 PM EDT, a severe thunderstorm was located over Aberdeen, or
near Southern Pines, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Southern Pines, Pinehurst, Aberdeen, Whispering Pines, Pinebluff,
Taylortown and Vass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3507 7951 3510 7956 3512 7956 3515 7954
      3534 7944 3525 7923 3509 7942 3507 7947
TIME...MOT...LOC 2010Z 233DEG 22KT 3514 7947 

HAIL...0.88IN
WIND...60MPH
 
$$

GIH
635 
WWUS52 KRAH 082038
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
438 PM EDT MON APR 8 2019

NCC125-082046-
/O.EXP.KRAH.SV.W.0003.000000T0000Z-190408T2045Z/
Moore NC-
438 PM EDT MON APR 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOORE COUNTY WILL
EXPIRE AT 445 PM EDT...
        
The storm which prompted the warning is moving out of the area, and 
this warning will be allowed to expire. However, another severe 
thunderstorm warning has been issued for this storm further east. 

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3507 7951 3510 7956 3512 7956 3515 7954
      3534 7944 3525 7923 3509 7942 3507 7947
TIME...MOT...LOC 2036Z 217DEG 19KT 3524 7938 

$$

GIH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:00 PM EDT, 0 minutes earlier.

Area forecast discussion, Apr 8, 4:00 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
400 PM EDT Mon Apr 8 2019

.SYNOPSIS...
The approach of an upper level disturbance, interacting with a moist
and unstable atmosphere, will support the development of numerous
showers and thunderstorms late this afternoon and this evening. A
few of the storms may be severe. This storm system will allow for
another round of showers and thunderstorms Tuesday before exiting
the region Tuesday night. Dry and seasonal weather is expected for
Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 PM Monday...

19Z meso analysis depicts a slightly unstable air mass over central
NC with bulk shear strong enough to aid in organizing the cells into
broken convective bands. The atmosphere ahead of the developing
convective bands will continue to destabilize further as
temperatures climb to or above 80 degrees. As the storms move into
this favorable air mass, expect further intensification with a few
storms becoming severe. A pocket of dry air in the 700-500mb layer
will lend toward evaporation, enhancing downdrafts and leading to
locally strong/damaging wind gusts. In addition, updrafts able to
persist 20-30 minutes will have the potential to produce large hail.
This hail threat currently appears highest over portions of the
northern Piedmont. Through 21Z, expect to see the storms to
eventually evolve into broken bands with a threat for damaging wind
gusts. These band of convection will approach the highway corridor
including the Triangle region in the 22Z-00Z time frame. After 00Z,
expect the convective threat to increase along the I-95 corridor,
though by this time, the near surface atmosphere will begin to
stabilize with loss of heating.

Expect scattered-numerous showers to persist into the overnight as a
series of mid level perturbations move east across eastern GA and
South Carolina. While overall coverage will be decent, intensity
should be waning as the atmosphere stabilizes. Relatively mild night
with overnight temperatures in the 60s.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 400 PM Monday...

Tuesday, the upper level low currently crossing the lower MS Valley
will open up and lift newd, in response to a s/w in the northern
stream crossing the Great Lakes and into New England. This s/w will
propel a sfc cold front toward central NC from the NW. The approach
of the upper wave will increase upper diffluence over central NC.
Meanwhile west-southwest 850mb flow will maintain a warm and moist
air mass. The approach of the cold front will enhance low level
convergence Tuesday afternoon through early Tuesday evening. GFS
based instability parameters suggest MLCAPE values on the order of
1500-2000 J/kg by early Tuesday afternoon with bulk shear values of
40-50kts. These parameters suggest a better potential for storms
with supercellular characteristics; though will caution that morning
stratus/low clouds and scattered showers may temper the instability,
leading to a less than robust atmosphere for scattered strong/severe
convection. Still with better low level shear and a few sfc
boundaries likely lurking in the region, could see a weak tornado or
two in the afternoon, mainly south of highway 64.

Atmosphere will be fairly uniform temperature wise thanks to the
considerable cloudiness and scattered-numerous showers. Expect highs
generally in the mid-upper 70s.

The sfc cold front will drift sewd tuesday evening, bringing an end
to the scattered convection NW-SE. NW flow behind the front will
usher a stable drier air mass, leading to decreasing cloud cover
overnight. Min temps lower 50s NW to the mid-upper 50s SE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 155 PM Monday...

Overview: High amplitude ridging aloft will take over for the early
part of the period before reverting back to large scale troughing by
the weekend. By Wednesday morning, a backdoor cold front will
continue its journey south through central NC, reinforced by
strengthening surface high pressure descending briefly down the lee
side of the Appalachians. Northerly/northeasterly flow will linger
into Thursday before giving way to a dynamic WAA regime Thursday
night into Friday just ahead of a Cold Front passage Friday night.
High pressure returns briefly on saturday, with CAD like conditions
strengthening Saturday night and Sunday as a southern stream
disturbance begins to track northeastward into the mid Atlantic
region Sunday and Monday.

Wednesday and Thursday: High pressure settles in from the north
Wednesday afternoon as a weak backdoor cold front descends
southward. Weak northerly/northeasterly flow will help to limit
afternoon high temperatures Wednesday and potentially into Thursday
before southerly flow truly re-establishes in a strong WAA regime,
allowing for some rapid warm-sector recovery east of the
Appalachians. Highs will top out in the low to mid 70s Wednesday and
Thursday with overnight lows dipping into the 40s.

Friday/Friday Night: A shortwave will round the base of the northern
Jet late Thursday into Friday spreading low to mid level vort maxes
east through the Mid Atlantic. Best forcing looks to remain well
north of our area, but with robust southerly flow helping to
maximize the WAA regime in a mid-Spring type environment, it would
be irresponsible to not at least carry mention of convection/thunder
with the passage of the cold front, likely to spread WNW to ESE
through the region Friday afternoon/evening.

Rest of the period: Surface high pressure settles in from the
northwest on Saturday before a CAD type setup commences on Sunday.
Meanwhile, the southern stream becomes a bit more active, with broad
scale troughing beginning the early stages of cyclogenesis over the
MS River Delta late Saturday, transitioning energy northeastward
into the Mid Atlantic by early next week. Will be keeping a close
eye on the progression of this system as it could mark the next
opportunity for widespread convection along with isolated Severe
Weather as early as Sunday evening, highly dependent on the CAD
dynamics in place. Check back for frequent updates here.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 115 PM Monday...

Expect variable aviation parameters across central NC as the weather
pattern will be unsettled through Tuesday evening. Periods of
showers and thunderstorms will cross the region late this afternoon,
persisting into the first half of the overnight. Another round of
showers and thunderstorms will threaten the region late Tuesday
morning through Tuesday evening. In vicinity of the heavier showers
and storms, anticipate MVFR/IFR ceilings and visibilities along with
sfc wind gusts 30-40kts. In proximity of the stronger t-storms, some
hail may be encountered.  After 04Z Tuesday, areas of low stratus
may develop with ceilings IFR/LIFR probable. These low ceilings
expected to gradually lift Tuesday morning, followed by another
round of showers and t-storms with MVFR/IFR parameters likely.

Another round of low ceilings or areas of fog are possible late
Tuesday evening prior to the arrival of a drier air mass which will
overspread central NC from the west late Tuesday night into early
Wednesday. VFR parameters appear likely Wednesday into Thursday.
Another round of scattered convection with associated sub VFR
parameters expected Friday into Friday evening. VFR parameters
should return for Saturday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS/Haines
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...JJM
AVIATION...WSS
Hazardous weather outlook, Apr 8, 2:43 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
243 PM EDT Mon Apr 8 2019

NCZ007>010-021>026-091000-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-
243 PM EDT Mon Apr 8 2019

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through this evening.

NCZ042-043-078-088-089-091000-
Johnston-Wilson-Wayne-Cumberland-Sampson-
243 PM EDT Mon Apr 8 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

An isolated strong to severe thunderstorm will be possible this
evening with the main severe weather threat being locally damaging
winds and hail up to the size of the quarters.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe thunderstorms will be possible Tuesday. the
main severe weather threats will be large hail, locally damaging
wind gusts, and an isolated weak tornado. The severe weather threat
appears greatest between 12 PM and 9 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon through this
evening, and again Tuesday afternoon.

NCZ038>041-073>077-083>086-091000-
Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Harnett-
Anson-Richmond-Scotland-Hoke-
243 PM EDT Mon Apr 8 2019

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe thunderstorms will be possible Tuesday. the
main severe weather threats will be large hail, locally damaging
wind gusts, and an isolated weak tornado. The severe weather threat
appears greatest between 12 PM and 9 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 10 PM, and again Tuesday
afternoon through early evening.

NCZ011-027-028-091000-
Halifax-Nash-Edgecombe-
243 PM EDT Mon Apr 8 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

An isolated strong to severe thunderstorm will be possible this
evening. The main severe weather threat will be large hail and
locally damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Special weather statement, Apr 8, 3:10 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
310 PM EDT MON APR 8 2019

NCZ021-022-038-039-082015-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
310 PM EDT MON APR 8 2019

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT FORSYTH...
DAVIDSON...WESTERN RANDOLPH AND GUILFORD COUNTIES UNTIL 415 PM EDT...

At 309 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Enon, or 8 miles west of Winston-Salem,
moving northeast at 30 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, Thomasville, Kernersville, and Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3614 8044 3626 8045 3624 7963 3551 7992
      3551 8018 3558 8021 3568 8033 3572 8033
      3574 8046 3583 8048 3584 8039 3586 8039
      3588 8042 3589 8037 3596 8038 3606 8046
      3604 8049 3608 8052
TIME...MOT...LOC 1909Z 233DEG 28KT 3610 8041

Ellis
Special weather statement, Apr 8, 3:22 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
322 PM EDT MON APR 8 2019

NCZ073>075-083-084-082015-
Stanly NC-Anson NC-Richmond NC-Moore NC-Montgomery NC-
322 PM EDT MON APR 8 2019

...STRONG THUNDERSTORMS WILL AFFECT MOORE...ANSON...MONTGOMERY...
RICHMOND AND STANLY COUNTIES UNTIL 415 PM EDT...

At 320 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Rockingham, moving northeast at 35 mph. Other
strong storms continue to develop quickly around the area.

Pea size hail and wind gusts up to 40 mph will be possible with
these storms.

Locations impacted include...
Albemarle, Southern Pines, Rockingham, Wadesboro, Troy, Carthage,
Badin Lake, Pinehurst, Hamlet and Aberdeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Torrential rainfall with these storms may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3550 8030 3552 7935 3547 7936 3535 7927
      3531 7919 3521 7925 3516 7933 3504 7946
      3499 7957 3494 7959 3491 7956 3485 7963
      3482 7962 3482 8032 3519 8028 3517 8041
      3528 8044
TIME...MOT...LOC 1920Z 218DEG 32KT 3506 7986

GIH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:10 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford65 min
Apr 8, 3:22 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Richmond, Stanly53 min
Apr 8, 4:20 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Guilford, Orange, Person and 1 more55 min
Apr 8, 4:29 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore46 min
Apr 8, 4:34 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Richmond, Stanly56 min
Apr 8, 4:59 PM EDTSevere Thunderstorm WarningRAHAlamance, Durham, Granville, Orange, Person46 min
Apr 8, 5:03 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett42 min
Apr 8, 5:05 PM EDTSpecial Weather StatementRAHDurham, Granville, Vance, Wake85 min
Apr 8, 5:17 PM EDTSevere Thunderstorm WarningRAHDurham, Orange43 min
Apr 8, 5:30 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake45 min
Apr 8, 5:45 PM EDTSpecial Weather StatementRAHFranklin, Warren60 min
Apr 8, 6:00 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Durham, Orange60 min
Apr 8, 6:10 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wilson38 min
Apr 8, 6:11 PM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Warren49 min
Apr 8, 6:30 PM EDTSpecial Weather StatementRAHRandolph30 min
Apr 8, 6:35 PM EDTSpecial Weather StatementRAHWake55 min
Apr 8, 6:40 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson65 min
Apr 8, 6:44 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake43 min
Apr 8, 7:11 PM EDTSpecial Weather StatementRAHRichmond, Scotland64 min
Apr 8, 7:22 PM EDTSpecial Weather StatementRAHFranklin, Nash, Wilson53 min
Apr 8, 7:36 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Lee54 min
Apr 8, 7:56 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax64 min
Apr 8, 7:59 PM EDTAreal Flood AdvisoryRAHWake3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.